# SDR 2008FA0000695

- Difficulty date: September 9, 2008
- Submitted: October 20, 2008
- Operation: General aviation
- Aircraft: V2LFC
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod
- Part number: B3476A2
- Condition: Broken
- Location: Beta System
- Component: Propeller, Hartzl
- Component part number: HCB3TN3D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BETA ROD CRACKED, BROKEN.  PROPELLER WAS INVOLVED IN PROP STRIKE AT MID STATION OF BLADE NR 2 BY A FOREIGN OBJECT.  MALFUNCTION FOUND 3 HOURS FLIGHT TIME AFTER LOCAL REPAIR OF BLADE. (K)
